# SDR W8PA971303

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Deformed
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 10L, BS 663.75 HAS ENLARGED FASTENER HOLE ON STRINGER CLIP.  REMOVED DAMAGED STRINGER CLIP, INSTALLED NEW STRINGER CLIP.  (X)
